MAUDE Adverse Event Report: TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT; MONITOR, BED PATIENT

TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT; MONITOR, BED PATIENT
Model Number 8399
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Abrasion (1689); Skin Tears (2516)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has been received but evaluation of the device was not completed at the time of this report.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states ensure all parts of the system are operational before leaving the patient unattended.Failure to follow the instructions could result in serious injury.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands the need to call for assistance before exiting the chair and how to self-release.Additionally, the precautions section indicates that this product is a non-invasive way to monitor patient movement.This device does not prevent falls and is not a substitute for good nursing and regular visual monitoring.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file 2025-00779.
 
Event or Problem Description
Customer reported complaint via email; resulted in patient incident and injury.Per the customer: the patient leaned over, putting some weight on the belt.The belt gave way and the patient fell.The belt alarmed, and on inspection the blue velcro strap was not connected to the belt.Injury description: skin tear to elbow, abrasion to head.
 
Event or Problem Description
Supplemental medwatch being sent for additional information.
 
Additional Manufacturer Narrative
Product was returned and visual findings observed the belt was torn in half.Evaluation found the belt tear did not occur at the location where the blue velcro strap connects, instead the blue velcro strap connected properly and functioned as intended when paired with the qa fall monitor.The belt tear was in a separate area of the belt and not related to the strap connection or alarm activation.The belt alarm system appears to have functioned as designed.Historical review of the complaint database found similar instance where the belt ripped at the seams.Investigation into these complaints revealed possible user error as the foam and cable materials of the returned sensor belt appeared to be cut with a sharp object or excessive force.Additionally, the belt could have been subjected to weight-bearing use beyond its intended design.Product guidelines state; the belt is not intended to support the full weight of a patient.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states ensure all parts of the system are operational before leaving the patient unattended.Failure to follow the instructions could result in serious injury.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands the need to call for assistance before exiting the chair and how to self-release.Additionally, the precautions section indicates that this product is a non-invasive way to monitor patient movement.This device does not prevent falls and is not a substitute for good nursing and regular visual monitoring.The evaluation results and a current copy of the ifu were shared with the initial reporter.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
DISPOSABLE CHAIR ALARM BELT
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22986520
Report Number2182318-2025-00082
Device Sequence Number15840178
Product Code KMI
UDI-Device Identifier10190676006202
UDI-Public10190676006202
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8399
Device Catalogue Number8399
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown